It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-23-2007, 09:07 AM   #1
Newbie
(female)
 
Join Date: Apr 2007
Location: Florida, United States
Posts: 2
mudbug HB User
Unhappy Pain in legs, feet, and butt.

I have been taking Plaquenil and Lexapro for Lupus, and Zonegran for chronic daily headaches. I think I am pregnant, and called by doctor and was advised to stop taking all of the medication, until I can get into him to have him give me a pregnancy test. I stopped taking all of it cold turkey, and wasn't sure if there are any side effects since I know you're supposed to taper off of them. I've been off the meds for about 5 days now and have been having severe aching in the back of my thighs and butt, and my feet (and one toe hurts worse than anything else) as well. It feels as if they are bruised, it hurts to walk, it hurts to sit, and it ahces so badly I cannot get comfortable. I ache when I'm in a flare from Lupus, but I've never had it concentrated in certain areas like this, and it's never felt achy and with sharp, shooting pains as well. The reason I cannot go see my doctor is that I've started a new job and have to wait another 60 days before my insurance will pick up, so I cannot afford to go to the doctor. I'm not sure if this could be side effects from stopping the medicine, or if it could be something else. Any advice would be greatly appreciated, I have been in pain for days now and am about to go crazy.

 
Old 04-23-2007, 03:48 PM   #2
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: US
Posts: 863
butrfligirl28 HB Userbutrfligirl28 HB User
Re: Pain in legs, feet, and butt.

Call your doctor. If you cannot afford to see him, talk to him on the phone. Also, talk to your pharmacist and ask if stopping these meds can cause this problem. Take a home pregnancy test as well.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
why does the pain in my feet get worse after I am off them for awhile Sidekick01 Neuropathy 29 05-09-2011 09:38 PM
Knee and Back pain... Hopeful Wishes Knee & Hip Problems 2 10-04-2010 06:45 AM
Doctor Code Means Pain in the Rear baserockermom Fibromyalgia 8 05-05-2010 04:22 PM
Severe Butt pain!!! help! dudeman Neuromuscular Diseases 22 04-28-2010 04:53 PM
Severe Pain Sarah Ortwein Back Problems 4 12-29-2008 01:39 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (68), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!